MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385108
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd q-syte vial access adapter expiration dates were labeled incorrectly the following information was provided by the initial reporter: it was reported by the customer that ensure if they are shipped locally the internal expiration date is checked on all product 2.At a minimum we need an ra from bd for the product we¿ve identified where the expiration on the individual packaging does not match the expiration on the box.Our fulfillment team found vial adapters ((b)(6) inventory id (b)(4) / mckesson # (b)(4) ) under lot # 3333847 with the expiration date of 10/31/2008, but the outer box has the expiration date of 10/31/2028.Under the same lot #, there is also product with the expiration date of 10/31/2028.Verbatim: rcc received a complaint via email.Ensure if they are shipped locally the internal expiration date is checked on all product 2.At a minimum we need an ra from bd for the product we¿ve identified where the expiration on the individual packaging does not match the expiration on the box.Our fulfillment team found vial adapters ((b)(6) inventory id (b)(4) / mckesson # (b)(4) ) under lot # 3333847 with the expiration date of 10/31/2008, but the outer box has the expiration date of 10/31/2028.Under the same lot #, there is also product with the expiration date of 10/31/2028.1.(b)(6) stocks this item at all of our locations.We will need to identify and return the incorrectly dated product for credit.2.For this lot number, can mckesson check the internal packaging to ensure all impacted product is pulled from the shelves? (b)(6).Dc number - 4 bill to number - (b)(4).Ship to number - (b)(4).Mms item number - 534015 (b)(6) branch item expirations received with need to quarantine and credit ¿ 325.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 25 samples submitted for evaluation.The reported issue of documentation error was confirmed upon inspection of the samples.Analysis of the sample showed that the expiration date on the unit package does not match the expiration date printed on the dispenser.Bd determined that the cause of the failure was related to our manufacturing process.A quality alert was created, and all manufacturing personnel involved in the production of this product have been notified of the failure mode observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.
 
Event or Problem Description
No new information.

Brand Name
BD Q-SYTE VIAL ACCESS ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18960966
Report Number9610847-2024-00065
Device Sequence Number20669806
Product Code FPA
UDI-Device Identifier00382903851089
UDI-Public(01)00382903851089
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number385108
Device Lot Number3333847
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown